# SDR DALA2021091005346

- Difficulty date: September 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 70,066 hours, 26,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 L3 DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER OPENING PER B757 AMM 26-61. OPS CHECK GOOD. (7914172)
